Time-periodic solutions to the navier-stokes equations

Giovanni P. Galdi, Mads Kyed

Research output: Chapter in Book/Report/Conference proceedingChapter

1 Citation (Scopus)

Abstract

The Navier-Stokes equations with time-periodic data are investigated with respect to solutions of the same period. In the physical terms, such a system models the flow of a viscous liquid under the influence of a time-periodic force. The three most relevant types of flow domains, from a physical point of view, are considered: a bounded domain, an exterior domain, and an infinite pipe. Methods to show existence of both weak and strong solutions are introduced. Moreover, questions regarding regularity, uniqueness, and asymptotic structure at spatial infinity of solutions are addressed.

Original languageEnglish
Title of host publicationHandbook of Mathematical Analysis in Mechanics of Viscous Fluids
PublisherSpringer International Publishing
Pages509-578
Number of pages70
ISBN (Electronic)9783319133447
ISBN (Print)9783319133430
DOIs
Publication statusPublished - 2018 Apr 19
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)
  • Physics and Astronomy(all)
  • Engineering(all)

Fingerprint Dive into the research topics of 'Time-periodic solutions to the navier-stokes equations'. Together they form a unique fingerprint.

  • Cite this

    Galdi, G. P., & Kyed, M. (2018). Time-periodic solutions to the navier-stokes equations. In Handbook of Mathematical Analysis in Mechanics of Viscous Fluids (pp. 509-578). Springer International Publishing. https://doi.org/10.1007/978-3-319-13344-7_10